# SDR FXGA201204251229

- Difficulty date: April 25, 2012
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N930CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 63,637 hours, 40,381 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 435
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FRAME WEB REPAIR AT FS 435, GOUGE APPROXIMATELY 2 INCHES ABOVE LONGERON L15 AT FS 435.  REMOVE DAMAGE & FABRICATE FILLER FROM MATERIAL SAME AS PARENT 7075-T6 0.071INCHES.  FABRICATE DOUBLER FROM 7075-T6 0.80 INCHES TO EXTEND A MINIMUM OF 6 FASTENERS PAST DAMAGE WITH CUT OUTS AROUND LIGHTNING HOLES.  INSTALL USING HLT434 FASTENERS SAME DIAMETER AS ORIGINALS.
